Skip to content

Orderings for Term-Rewriting Systems

Dershowitz, N. (1982). Orderings for Term-Rewriting Systems. Theoretical Computer Science, 17(3), 279-301.

Type
Journal article
Intellectual base
Primary research
Year
1982
Volume
17
Issue
3
Pages
279-301
ISSN
0304-3975
DOI
10.1016/0304-3975(82)90026-3
DOI registrant
Elsevier
Link
https://doi.org/10.1016/0304-3975(82)90026-3
Cited from
mathematics

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 2 citations: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:0a800b0a5017 · see in the full table